Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Exhaustion, back pain, stomach pain, bloating, severe weight gain. Causes for symptoms?

I have had different bouts of overall not feeling well extrmely tired or exhausted and have sharp pains in my left lower back and right around to my left side of my front lower stomach .. Feeling bloated bad and very crampy and uncomfortable. I have gained about 5 pounds in about 3 days this time and haven t eaten that much more to cause this much weight gain so fast. Please give me an idea what you think this could be. I will go through stages of feeling ok but when it hits again it is not good and this time around for tiredness has been the worst.
Asked On : Mon, 3 Dec 2012
Answers:  2 Views:  245
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014

There are different possible causes for the symptoms that you are experiencing. One of the potential causes is hypothyroidism which is a low level of thyroid hormone. It is diagnosed by a examination (there are certain features that are present when a person with hypothyroidism is examined) and by a blood test to assess the level of the thyroid hormone.

In addition to hypothyroidism, electrolyte imbalance (levels checked by blood tests) and excess activity can result in muscle spasms and pain.

I do hope that you have found something helpful and I will be glad to answer any further query.

Answered: Wed, 21 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor